The Annals of Mathematical Statistics

Establishing the Positive Definiteness of the Sample Covariance Matrix

Richard L. Dykstra

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 6 (1970), 2153-2154.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696719

Digital Object Identifier
doi:10.1214/aoms/1177696719

Zentralblatt MATH identifier
0212.22202

JSTOR
links.jstor.org

Citation

Dykstra, Richard L. Establishing the Positive Definiteness of the Sample Covariance Matrix. Ann. Math. Statist. 41 (1970), no. 6, 2153--2154. doi:10.1214/aoms/1177696719. https://projecteuclid.org/euclid.aoms/1177696719


Export citation